Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Complera after 60 days
May 29, 2012

I started complera 60 days ago. I still get a bloated feeling and gas. I feel full even if my stomach is empty. I go to the DR. thursday may 31, should I ask him to change med or do you feel with time, this will subside?

Response from Dr. Young

Hi and thanks for posting.

I generally expect that pesky initial side effects are going to have resolved as much as possible by 1-2 months after starting. There might be some improvement in your gastrointestinal symptoms by varying the time of your medication dose or the type of meal that you eat (as required with Complera).

I'd certainly discuss your symptoms with your doctor- it might be time for a change.

BY



Previous
response appreciated
Next
Negative PCR with many symptoms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement